# SDR CALA9600975

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 500 TO 510 BETWEEN STRINGER 3L AND 4L.  THE DENTED AREA WAS REMOVED, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-10-2 AND 51-30-2.
